# SDR SROM200100012

- Difficulty date: March 10, 2001
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 29,717 hours, 29,749 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 29,717 hours, 29,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  FOUND A CRACK IN THE FORWARD GALLEY DOOR (R1) EXTERIOR SKIN AT LOWER HINGE CUTOUT CRACKED AT UPPER CORNER.
